Translator Disclaimer
February 2015 A family of density expansions for Lévy-type processes
Matthew Lorig, Stefano Pagliarani, Andrea Pascucci
Ann. Appl. Probab. 25(1): 235-267 (February 2015). DOI: 10.1214/13-AAP994


We consider a defaultable asset whose risk-neutral pricing dynamics are described by an exponential Lévy-type martingale subject to default. This class of models allows for local volatility, local default intensity and a locally dependent Lévy measure. Generalizing and extending the novel adjoint expansion technique of Pagliarani, Pascucci and Riga [SIAM J. Financial Math. 4 (2013) 265–296], we derive a family of asymptotic expansions for the transition density of the underlying as well as for European-style option prices and defaultable bond prices. For the density expansion, we also provide error bounds for the truncated asymptotic series. Our method is numerically efficient; approximate transition densities and European option prices are computed via Fourier transforms; approximate bond prices are computed as finite series. Additionally, as in Pagliarani, Pascucci and Riga (2013), for models with Gaussian-type jumps, approximate option prices can be computed in closed form. Sample Mathematica code is provided.


Download Citation

Matthew Lorig. Stefano Pagliarani. Andrea Pascucci. "A family of density expansions for Lévy-type processes." Ann. Appl. Probab. 25 (1) 235 - 267, February 2015.


Published: February 2015
First available in Project Euclid: 16 December 2014

zbMATH: 1329.60122
MathSciNet: MR3297772
Digital Object Identifier: 10.1214/13-AAP994

Primary: 35R09, 60G99, 91G20, 91G80

Rights: Copyright © 2015 Institute of Mathematical Statistics


Vol.25 • No. 1 • February 2015
Back to Top